# SDR ASOA201100574

- Difficulty date: February 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,173 hours, 13,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FUSELAGE HAS DENT LT SIDE AFT OF AMERICAN FLAG PLACARD ON TAIL SECTION.  ACCOMPLISHED REPAIR OF DENT LT SIDE OF FUSELAGE IAW REO 670-53-71-028 AMM &  EC/TC REO 670-53-71-028.  THIS IS A MAJOR REPAIR . RII FOUND TO BE SATISFACTORY.
